Volume 18, issue 1 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Groups of homotopy classes of phantom maps

Hiroshi Kihara

Algebraic & Geometric Topology 18 (2018) 583–612
Bibliography
1 D W Anderson, L Hodgkin, The K–theory of Eilenberg–MacLane complexes, Topology 7 (1968) 317 MR0231369
2 H J Baues, Commutator calculus and groups of homotopy classes, 50, Cambridge University Press (1981) MR634675
3 W G Dwyer, The centralizer decomposition of BG, from: "Algebraic topology: new trends in localization and periodicity" (editors C Broto, C Casacuberta, G Mislin), Progr. Math. 136, Birkhäuser (1996) 167 MR1397728
4 E M Friedlander, G Mislin, Locally finite approximation of Lie groups, I, Invent. Math. 83 (1986) 425 MR827361
5 L M Hà, On the Gray index of phantom maps, Topology 44 (2005) 217 MR2104009
6 L M Hà, J Strom, The Gray filtration on phantom maps, Fund. Math. 167 (2001) 251 MR1815090
7 K Iriye, On the Gray index conjecture for phantom maps, Topology Appl. 157 (2010) 2059 MR2665230
8 E I Khukhro, p–automorphisms of finite p–groups, 246, Cambridge University Press (1998) MR1615819
9 H Kihara, Commutativity and cocommutativity of cogroups in the category of connected graded algebras, Topology Appl. 189 (2015) 107 MR3342575
10 H Kihara, N Oda, Rational cup product and algebraic K0–groups of rings of continuous functions,
11 J P May, K Ponto, More concise algebraic topology, Univ. of Chicago Press (2012) MR2884233
12 C A McGibbon, Clones of spaces and maps in homotopy theory, Comment. Math. Helv. 68 (1993) 263 MR1214231
13 C A McGibbon, The Mislin genus of a space, from: "The Hilton Symposium 1993" (editor G Mislin), CRM Proc. Lecture Notes 6, Amer. Math. Soc. (1994) 75 MR1290585
14 C A McGibbon, Phantom maps, from: "Handbook of algebraic topology" (editor I M James), North-Holland (1995) 1209 MR1361910
15 C A McGibbon, A note on Miller’s theorem about maps out of classifying spaces, Proc. Amer. Math. Soc. 124 (1996) 3241 MR1328362
16 C A McGibbon, J M Møller, How can you tell two spaces apart when they have the same n–type for all n ?, from: "Adams Memorial Symposium on Algebraic Topology, 1" (editors N Ray, G Walker), London Math. Soc. Lecture Note Ser. 175, Cambridge Univ. Press (1992) 131 MR1170575
17 C A McGibbon, J Roitberg, Phantom maps and rational equivalences, II, Bol. Soc. Mat. Mexicana 37 (1992) 367 MR1317587
18 C A McGibbon, J Strom, Numerical invariants of phantom maps, Amer. J. Math. 123 (2001) 679 MR1844574
19 W Meier, Localisation, complétion, et applications fantômes, C. R. Acad. Sci. Paris Sér. A-B 281 (1975) 787 MR0391084
20 W Meier, Pullback theorems and phantom maps, Quart. J. Math. Oxford Ser. 29 (1978) 469 MR517739
21 H Miller, The Sullivan conjecture on maps from classifying spaces, Ann. of Math. 120 (1984) 39 MR750716
22 J W Milnor, J C Moore, On the structure of Hopf algebras, Ann. of Math. 81 (1965) 211 MR0174052
23 J Roitberg, Weak identities, phantom maps and H–spaces, Israel J. Math. 66 (1989) 319 MR1017170
24 J Roitberg, Computing homotopy classes of phantom maps, from: "The Hilton Symposium 1993" (editor G Mislin), CRM Proc. Lecture Notes 6, Amer. Math. Soc. (1994) 141 MR1290588
25 J Roitberg, P Touhey, The homotopy fiber of profinite completion, Topology Appl. 103 (2000) 295 MR1758441
26 H Scheerer, On rationalized H– and co-H–spaces, Manuscripta Math. 51 (1985) 63 MR788673
27 J Siegel, G–spaces, H–spaces and W–spaces, Pacific J. Math. 31 (1969) 209 MR0251723
28 J Stasheff, H–spaces from a homotopy point of view, 161, Springer (1970) MR0270372
29 R J Steiner, Localization, completion and infinite complexes, Mathematika 24 (1977) 1 MR0448347
30 D Sullivan, Genetics of homotopy theory and the Adams conjecture, Ann. of Math. 100 (1974) 1 MR0442930
31 D P Sullivan, Geometric topology : localization, periodicity and Galois symmetry, 8, Springer (2005) MR2162361
32 G W Whitehead, Elements of homotopy theory, 61, Springer (1978) MR516508
33 A Zabrodsky, Hopf spaces, 22, North-Holland (1976) MR0440542
34 A Zabrodsky, On phantom maps and a theorem of H Miller, Israel J. Math. 58 (1987) 129 MR901174